# SDR SWAA030663

- Difficulty date: March 22, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 45,703 hours, 43,047 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602264A
- Part serial: BN545
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 5 L/E SLAT DELAMINATED AT OUTBOARD END.  REMOVED AND REPLACED NR  5 L/E SLAT PER MM.
